BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 1-3 >

Please use this identifier to cite or link to this item:

Title: Characterizing Non-Matrix Properties of Varieties of Algebras in the Language of Forbidden Objects
Authors: Finogenova, Olga
Keywords: Algebras with Polynomial Identity
Non-Matrix Varieties
Engel Property
Lie Nilpotency
Semigroup Identities
Forbidden Algebras
Varieties of Associative Algebras
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 473p-496p
Abstract: We discuss characterizations of some non-matrix properties of varieties of associative algebras in the language of forbidden objects. Properties under consideration include the Engel property, Lie nilpotency, permutativity. We formulate a few open problems.
Description: 2010 Mathematics Subject Classification: 16R10, 16R40.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 1-3

Files in This Item:

File Description SizeFormat
2012-473-496.pdf564.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License